Automorphism groups of saturated models of peano arithmetic

Ermek S. Nurkhaidarov, James H. Schmerl

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Let κ be the cardinality of some saturated model of Peano Arithmetic. There is a set of 2 0 saturated models of PA, each having cardinality κ, such that whenever M and N are two distinct models from this set, then Aut(M) ≇ Aut(N).

Original languageEnglish (US)
Pages (from-to)561-584
Number of pages24
JournalJournal of Symbolic Logic
Volume79
Issue number2
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Philosophy
  • Logic

Fingerprint Dive into the research topics of 'Automorphism groups of saturated models of peano arithmetic'. Together they form a unique fingerprint.

  • Cite this